×

zbMATH — the first resource for mathematics

Models of certain automorphic function fields. (English) Zbl 0212.53203

MSC:
14G35 Modular and Shimura varieties
14M17 Homogeneous spaces and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Algebraic groups and discontinuous subgroups.Proceedings of Symposia in Pure Mathematics, vol. 9, Amer. Math. Soc., 1966. · Zbl 0166.29802
[2] Artin, E., Nesbitt, C. & Thrall, R.,Rings with minimum conditions. The University of Michigan Press, 1943.
[3] Baily, W. L. &Borel, A., Compactification of arithmetic quotients of bounded symmetric domains.Ann. of Math., 84 (1966), 442–528. · Zbl 0154.08602 · doi:10.2307/1970457
[4] Chevalley, C., Deux théorèmes d’arithmetique.J. Math., Soc. Japan, 3 (1951), 36–44. · Zbl 0044.03001 · doi:10.2969/jmsj/00310036
[5] Kneser, M., Starke Approximation in algebraischen Gruppen I.J. Reine Angew. Math., 218 (1965), 190–203. · Zbl 0143.04701 · doi:10.1515/crll.1965.218.190
[6] Landherr, W., Äquivalenz Hermitscher Formen über beliebigen algebraischen Zahlkörper.Abh. Math. Sem. Hamburg, 11 (1936), 41–64. · Zbl 0011.24503 · doi:10.1007/BF02940712
[7] Satake, I., Holomorphic imbeddings of symmetric domains into a Siegel space.Amer. J. of Math., 87 (1965), 425–461. · Zbl 0144.08202 · doi:10.2307/2373012
[8] Serre, J.-P.,Groupes algébriques et corps de classes. Hermann, Paris, 1959. · Zbl 0097.35604
[9] Shimura, G., On analytic families of polarized abelian varieties and automorphic functions.Ann. of Math., 78 (1963), 149–165. · Zbl 0142.05402 · doi:10.2307/1970507
[10] –, On the field of definition for a field of automorphic functions. I.Ann. of Math., 80 (1964), 160–189; II,Ann. of Math., 81 (1965), 124–165; III,Ann. of Math., 83 (1966), 377–385. · Zbl 0196.53203 · doi:10.2307/1970497
[11] –, Moduli and fibre system of abelian varieties.Ann. of Math., 83 (1966), 294–338. · Zbl 0141.37503 · doi:10.2307/1970434
[12] –, Construction of class fields and zeta functions of algebraic curves.Ann. of Math., 85 (1967), 57–159. · Zbl 0204.07201 · doi:10.2307/1970526
[13] –, Algebraic number fields and symplectic discontinuous groups.Ann. of Math., 86 (1967), 503–592. · Zbl 0205.50601 · doi:10.2307/1970613
[14] Shimura, G., On canonical models of arithmetic quotient of bounded symmetric domains. I and II (to appear inAnn. of Math.). · Zbl 0237.14009
[15] Weil, A., The field of definition of a variety.Amer. J. Math., 78 (1956), 509–524. · Zbl 0072.16001 · doi:10.2307/2372670
[16] –, Algebras with involutions and the classical groups.J. Indian Math. Soc., 14 (1960), 589–623. · Zbl 0109.02101
[17] –,Basic number theory. Springer, Berlin-Heidelberg-New York, 1967. · Zbl 0176.33601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.